# SDR CA110915003

- Difficulty date: September 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 13,787 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Cracked
- Location: Hyd System
- Part time: 14,239 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FITTING AN815-10D FOUND COMPLETELY BROKEN INTO 2 PIECES.  NO VISUAL EVIDENCE OF LONG TIME CRACK OR CORROSION.
